Jj99ko asked in HealthMental Health · 4 weeks ago

Missed 2 dose of lamictal?

Can that cause mood swings cause I’ve been pissed off since 

1 Answer

Relevance
  • 4 weeks ago

    Well, it's both an anticonvulsant med for epilepsy, AND a mood stabilizer for bipolar disorder. Which one have you got? If it's the latter, then OBVIOUSLY, yes. But just get back on it, and hopefully it should level itself out. (If it doesn't, and you start having more symptoms again..? Contact your doctor.) 

    As for epilepsy, you should be good, and you're not actually in danger of having a huge mood episode, if you miss your meds. BUT..? You're at a higher likelihood of suffering epileptic seizures, if you miss them! Which can ALSO be very serious. So in that case, too..? Get back on it! Instantly.

    Source(s): Love of my life is bipolar. My sister had childhood epilepsy.
Still have questions? Get your answers by asking now.